Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
max266

starting to get annoyed

Recommended Posts

I am almost 5 months into my course of 80mg/day and this is what i'm getting:

- can't get my eyebrows waxed because they peel off skin (know this from personal experience)

- my lips hurt all the time, and i use aquaphor religiously (not to mention the cracks on the side of my lips, thats really fun to wake up to in the morning)

- my derm already said I am going to have to stay on accutane for AT LEAST another month after 6 months because im not getting the results as quick as others do

- i can't drink alcohol because it makes me break out (bad! not just little zits, cysts galore)

- i have to maintain a strict diet because my cholesterol keeps rising... even in the months when Im not eating TOO bad!

- i am usually exhausted or tired mostly after about an hour after i take the pills

- i still have a significant amount of acne on my back and neck, although my face has cleared up pretty well

- i have to use special back wash in the shower every time (Nizoral shampoo) because my doctor said im growing some sort of yeast from the dryness of my skin

Anyone else sharing these problems? Did you get over them already? Is there a bright light in my future or am I just enduring hell for no reason?!?!?

Share this post


Link to post
Share on other sites

Folks are so excited to start Accutane and end up hating it in the end for one reason or another. I was the same way. Granted, I love what it did for my skin, but an Accutane course is no walk in the park! There's light though. Some side effects will subside faster than others. You've made it this far. Keep your chin up! :)

Share this post


Link to post
Share on other sites

Agreed. I'm so grateful accutane has taken care of my severe acne, but I'm about 3.5 months in and still getting smaller zits. Sucks.

I'm actually worried my derm WON'T put me on another month. I want to quit breaking out before I go off!

But yeah... I just wanted to let you know you're not alone in your annoyance! ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×